CSpace
A hybrid type of soliton equations with self-consistent sources: KP and Toda cases
Wang, Hong-Yan1; Hu, Xing-Biao2
2011-04-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume376Issue:2Pages:393-406
AbstractSource generation procedure is applied to construct a hybrid type of soliton equations with self-consistent sources (SESCSs). The examples include the KP equation with self-consistent sources (KPESCS) and two-dimensional TodaESCS. One typical feature for this hybrid type of SESCSs is that soliton solutions of these new systems contain arbitrary functions of a linear combination of two independent variables, which is different from the normal SESCSs where soliton solutions only contain arbitrary functions of one independent variable. What's more, the obtained two hybrid SESCSs can be reduced to two different simpler SESCSs respectively. (C) 2010 Elsevier Inc. All rights reserved.
KeywordHybrid type Soliton equations with self-consistent sources Source generation procedure KP and two-dimensional Toda equations
DOI10.1016/j.jmaa.2010.12.010
Language英语
Funding ProjectNational Natural Science Foundation of China[11026119] ; National Natural Science Foundation of China[10771207] ; Institute of Computational Math., AMSS, Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000286350600002
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11378
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWang, Hong-Yan
Affiliation1.Renmin Univ China, Sch Informat, Beijing 100872, Peoples R China
2.Chinese Acad Sci, AMSS, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Hong-Yan,Hu, Xing-Biao. A hybrid type of soliton equations with self-consistent sources: KP and Toda cases[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2011,376(2):393-406.
APA Wang, Hong-Yan,&Hu, Xing-Biao.(2011).A hybrid type of soliton equations with self-consistent sources: KP and Toda cases.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,376(2),393-406.
MLA Wang, Hong-Yan,et al."A hybrid type of soliton equations with self-consistent sources: KP and Toda cases".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 376.2(2011):393-406.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Hong-Yan]'s Articles
[Hu, Xing-Biao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Hong-Yan]'s Articles
[Hu, Xing-Biao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Hong-Yan]'s Articles
[Hu, Xing-Biao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.